Header menu link for other important links
Procrustes problems in Riemannian manifolds of positive definite matrices
, M. Congedo
Published in Elsevier Inc.
Volume: 563
Pages: 440 - 445
We consider the manifold of positive definite matrices endowed with the Fisher Riemannian metric and some other distances commonly used in information theory. We show that for each of them the best approximant to A from the unitary orbit of another matrix B commutes with A. © 2018 Elsevier Inc.
About the journal
JournalData powered by TypesetLinear Algebra and Its Applications
PublisherData powered by TypesetElsevier Inc.